# SDR SWAA2016052652161

- Difficulty date: May 5, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD STIFFENER CRACKED BS 663.75, BETWEEN RBL 5 - 34.  R & R STIFFENER IAW SRM & DWG.
